# SDR HAIHEEA9985

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54197
- Make and model: Bolkms BO105S
- Aircraft serial: S805
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 37010200004
- Condition: Hole Elongated
- Location: Upper Support
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SUPPORT HOLE ELONGATED.
